# SDR AWXA200601750

- Difficulty date: October 3, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 28,923 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475575214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REEPAIR - CORROSION ON  AFT CARGO COMPARTMENT DOOR CUT OUT SILL PLATE, FS 56,  -Y665.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT SILL PLATE, FS 56,  -Y665 IAW A319 51-72-11 PAGE 1 AND 2 AND SRM A319 51-42-11 PAGE 24 TO 48.
